# SDR MWEA98214

- Difficulty date: February 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A DENT WITH AERODYNAMIC FILLER WAS FOUND AT FS 218 LONGERON 16R TO 17R INVESTIGATION REVEALED THE DENT TO BE OUT OF LIMITS.  REMOVED AND REPLACED SECTION OF SKIN.
